# SDR AALA202509242234

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 37,670 hours, 16,367 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Component: Wheel
- Component part number: C20626200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 3 MAIN TIRE BLEW ON TAKE OFF FROM CMH. FLIGHT CONTINUED. EMERGENCY DECLARED ON APPROACH TO DFW. AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED NUMBER 3 WHEEL ASSEMBLY PER AMM 32-45-00.
